# SDR SWAA2022051204733

- Difficulty date: May 5, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A16115
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION' FWD CARGO COMPARTMENT R/H FWD CAP STRIP SPOTS OF CORROSION ( 6 EA) / [01] REMOVED CORROSION AT FWD CARGO COMPARTMENT R/H FWD CAP STRIP AS PER B737-700 SRM 51-10-02-0G-0.;[02] EVALUATED AREA AT FWD CARGO COMP. R/H CAP STRIP FWD SECTION; CORROSION PASS THRU;100% MATERIAL LOST; FOUND TO BE OUT OF LIMITS; PER REF B737-700 SRM 53-00-53-1A-2.;[03] VERIFIED STEP #2 (AFTER FURTHER EVALUATION FOUND R/H CAP STRIP FWD SECTION CORRODED OUT OF LIMITS );[04] REMOVED CORROSION AT FWD CARGO COMPARTMENT R/H SIDE FWD CAP STRIP; EVALUATED AREA ;CORROSION PASS THRU;100% MATERIAL LOST; FOUND TO BE OUT OF LIMITS; PER REF B737-700 SRM 53-00-53-1A-2. RECEIVED NEW SECTION PART ;INSTALLATION IS ACCOMPLISHED ON CARD TTG8Q004BZ0G.;[05] VERIFIED STEP # 4 (NOTE: R/H FWD CAP STRIP WILL BE INSTALLED ON TASK CARD TTG8Q004BZ0G )
